# SDR SWAA106671

- Difficulty date: October 26, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 57,676 hours, 55,352 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 65454051
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/ DECLARED EMERGENCY.  ELECTRICAL FUMES FWD AND AFT GALLEY AREAS.  CONFIRMED SMELL STOPPED WITH RE-CIRC FAN OFF.  REMOVED AND REPLACED RE-CIRC FAN PER MM.
